Volume 24 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Author Index – T
Tabuada, Gonçalo
A universal characterization of higher algebraic K-theory
Additive invariants of orbifolds
Takata, Toshie
On the Kashaev invariant and the twisted Reidemeister torsion of two-bridge knots
Talpo, Mattia
Kato-Nakayama spaces, infinite root stacks, and the profinite homotopy type of log schemes
Tan, Ser
Hyperbolic jigsaws and families of pseudomodular groups I
Moments of the boundary hitting function for the geodesic flow on a hyperbolic manifold
Tanase, Mihail
Permutations, isotropy and smooth cyclic group actions on definite 4—manifolds
Tapp, Kristopher
Rigidity for odd-dimensional souls
Taubes, Clifford
A compendium of pseudoholomorphic beasts in R×(S¹×S²)
Embedded contact homology and Seiberg-Witten Floer cohomology V
Embedded contact homology and Seiberg–Witten Floer cohomology I
Embedded contact homology and Seiberg–Witten Floer cohomology II
Embedded contact homology and Seiberg–Witten Floer cohomology III
Embedded contact homology and Seiberg–Witten Floer cohomology IV
Proof of the Arnold chord conjecture in three dimensions II
Pseudoholomorphic punctured spheres in R × (S1 × S2): Moduli space parametrizations
Pseudoholomorphic punctured spheres in R×(S¹×S²): Properties and existence
Seiberg—Witten invariants and pseudo-holomorphic subvarieties for self-dual, harmonic 2—forms
Seiberg–Witten Floer homology and symplectic forms on S¹× M³
The Seiberg—Witten equations and the Weinstein conjecture
The Seiberg—Witten invariants and 4—manifolds with essential tori
The Seiberg–Witten equations and the Weinstein conjecture II: More closed integral curves of the Reeb vector field
The structure of pseudo-holomorphic subvarieties for a degenerate almost complex structure and symplectic form on S1 × B3
The Weinstein conjecture for stable Hamiltonian structures
Taylor, Laurence
An invariant of smooth 4—manifolds
Examples of exotic stratifications
Taylor, Samuel
Hyperbolic extensions of free groups
Taylor, Scott
Additive invariants for knots, links and graphs in 3-manifolds
Teichner, Peter
Alexander duality, gropes and link homotopy
All two dimensional links are null homotopic
Correction to “New topologically slice knots”
New topologically slice knots
Tree homology and a conjecture of Levine
Whitney tower concordance of classical links
Teleman, Andrei
Harmonic sections in sphere bundles, normal neighborhoods of reduction loci, and instanton moduli spaces on definite —manifolds
Tessera, Romain
Quasi-isometrically embedded free sub-semigroups
Theriault, Stephen
An elementary construction of Anick's fibration
Erratum for an elementary construction of Anick's fibration
Thistlethwaite, Morwen
Flexing closed hyperbolic manifolds.
Zariski dense surface subgroups in SL(3, Z)
Tholozan, Nicolas
Dominating surface group representations and deforming closed AdS 3-manifolds
Thomas, Justin
Kontsevich's Swiss cheese conjecture
Thomas, Richard
A short proof of the Göttsche conjecture
The 3–fold vertex via stable pairs
Thompson, Abigail
Fibered knots and property 2R and Slice-Ribbon Conjectures
Levelling an unknotting tunnel
Stabilization of Heegaard splittings
Thurston, Dylan
A random tunnel number one 3—manifold does not fiber over the circle
Bimodules in bordered Heegaard Floer homology
Computing $\widehat{\mathit{HF}}$ by factoring mapping classes
Legendrian knots, transverse knots and combinatorial Floer homology
On combinatorial link Floer homology
Two applications of elementary knot theory to Lie algebras and Vassiliev invariants
Thurston, William
Group invariant Peano curves
Stabilization of Heegaard splittings
The virtual Haken conjecture: Experiments and examples
Tian, Gang
Regularity results for pluriclosed flow
Tian, Yin
A categorification of U_T sl(1|1) and its tensor product representations
Tian, Zhiyu
Motivic hyperKähler resolution conjecture: I. Generalized Kummer varieties
Tillmann, Stephan
Bounds for the genus of a normal surface
Deforming convex projective manifolds
Thurston norm via Fox calculus
Veering triangulations admit strict angle structures
Tinaglia, Giuseppe
Chord arc properties for constant mean curvature disks
Tinsley, Frederick
Manifolds with non-stable fundamental groups at infinity, II
Manifolds with non-stable fundamental groups at infinity, III
Toda, Yukinobu
Moduli stacks of semistable sheaves and representations of Ext-quivers
Stable pair invariants on Calabi-Yau threefolds containing P^2
Toledo, Domingo
A Milnor–Wood inequality for complex hyperbolic lattices in quaternionic space
Tolman, Susan
Classification of Hamiltonian torus actions with two dimensional quotients
Toma, Matei
Variation of Gieseker moduli spaces via quiver GIT, I
Tomova, Maggy
Additive invariants for knots, links and graphs in 3-manifolds
Alternate Heegaard genus bounds distance
Tonkonog, Dmitry
Commuting symplectomorphisms and Dehn twists in divisors
Topping, Peter
Uniqueness of instantaneously complete Ricci flows
Torquato, Salvatore
Rigidity of spherical codes
Tosatti, Valentino
Infinite time singularities of the Kahler-Ricci flow
Tosun, Bülent
Legendrian and transverse cables of positive torus knots
Totaro, Burt
The motive of a classifying space
Touikan, Nicholas
Strong accessibility for finitely presented groups
Touzé, Antoine
Derived functors of the divided power functors
Trần, Hùng
On strongly quasiconvex subgroups
Tran, Hung
The Weyl tensor of gradient Ricci solitons
Traynor, Lisa
Generating function polynomials for legendrian links
Treumann, David
Skeleta of affine hypersurfaces
Triestino, Michele
Hyperbolicity as an obstruction to smoothability for one-dimensional actions
Troyanov, Marc
The Binet-Legendre Metric in Finsler Geometry
Tsai, Chia-Yen
Minimal pseudo-Anosov translation lengths on the complex of curves.
The asymptotic behavior of least pseudo-Anosov dilatations
Tseng, Hsian-Hua
Gromov--Witten theory of Fano orbifold curves, Gamma integral structures, and ADE-Toda Hierarchies
Orbifold quantum Riemann–Roch, Lefschetz and Serre
Wall-crossings in toric Gromov–Witten theory I: crepant examples
Turchin, Victor
On the rational homology of high dimensional analogues of spaces of long knots
The rational homology of spaces of long knots in codimension > 2